# SDR 06FDEA1514

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1671-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT CRACK 8 INCHES ON LONGERON 44 RT FROM STA 1671 TO STA 1681.  CUT CAP FRAME AT STA 1681 LONG 44-45, REPLACED LONGERON IAW SRM 51-33-01 PAR 6-10 VOL 2.  INSTALLED SPLICE REPAIR IAW SRM 53-30-00 FIG 5-8 VOL 1.
